[2nd Meeting Language and Literature Research Team] (January 7, 2017)

poster20170107Date: January 7, 2017 13:00-19:00
Venue: Osaka University Hall

African People as Subjective Expressers-Language Practice in Conversations, Literature and Music

13:15 Opening remarks: Keiko TAKEMURA(Faculty member, Osaka University)
Introduction: Fuko Onoda(Ph.D. student, Osaka University)

Session 1
13:30-13:50 Sayaka Kutsukake(Ph.D. student, Osaka University)
13:50-14:10 Daisuke Shinagawa(Faculty member, Tokyo University of Foreign Studies)
14:10-14:30 Fuko Onoda(Ph.D. student, Osaka University)
14:30-14:50 Comments:Yukitoshi Sunano(Faculty member, Prefectural University of Kumamoto)
Junko Komori(Faculty member, Osaka University)
14:50-15:00 Question and Answer

Break (20 min.)

Session 2
15:20-15:40 Shuichiro Nakao(JSPS Fellow, Kyoto University)
15:40-16:00 Katsuhiko Shiota(Part-time lecturer, Osaka University)
16:00-16:20 Yushi Yanohara(Researcher, Kyoto University/ Visiting Researcher, National Museum of Ethnology)
16:20-16:40 Comments:Katsuhiko Shiota
Sakaki Mango(Musician, yokabanna unlimited)
16:40~16:50 Question and Answer

Break (10 min.)

17:00~17:30 General discussion
17:30~17:40 Closing remarks:Sayaka Kutsukake(Ph.D. student, Osaka University)

Break (20 min.)

Live music
18:00-18:20 Yushi Yanohara(Researcher, Kyoto University/ Visiting Researcher, National Museum of Ethnology)
18:20-19:00 Sakaki Mango(Musician, yokabanna unlimited)

This entry was posted in summary_en. Bookmark the permalink.